# SDR DALA1145969202

- Difficulty date: December 23, 2007
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 35,912 hours, 19,096 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 PYLON AFT TORQUE BOX BACK UP FITTING REPAIRED IAW ERA 465731-14.
